MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAONE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAONE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number UNVCA5SHF
Medical Device Problem Codes Detachment Of Device Component (1104); Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: occurred during a laparoscopic gynecological procedure.When inserting the trocar into the patient, scratched the tip of the obturator causing a little piece of plastic to fall into the cavity of the patient.The piece was taken out of the patient at the end of the surgery through the trocar.An x-ray was not performed to locate the plastic piece.There was no patient harm.The patient status is alive, no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VERSAONE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6581478
Report Number9612501-2017-05515
Device Sequence Number16178683
Product Code GCJ
UDI-Device Identifier40884521215413
UDI-Public40884521215413
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K112349
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberUNVCA5SHF
Device Catalogue NumberUNVCA5SHF
Device Lot NumberJ6M1331JX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2017
Supplement Date Received by Manufacturer04/24/2017
Initial Report FDA Received Date05/22/2017
Supplement Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1